MAUDE Adverse Event Report: ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø8X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø8X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/30/2025, a sales representative reported via email that an ar-4030c-08 fastthread biocomposite interference screw broke in half during insertion.All pieces of the broken screw were retrieved and the case was completed by utilizing a replacement ar-4030c-08 fastthread biocomposite interference screw.No adverse effects on the patient or procedure were reported.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 07/09/2025: the issue occurred during an mpfl procedure on (b)(6) 2025.No case delay or added anesthesia was administered because a replacement device was available.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
Ø8X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22575637
Report Number1220246-2025-03022
Device Sequence Number9699915
Product Code MAI
UDI-Device Identifier00888867277656
UDI-Public(01)00888867277656(11)230605(17)270531(10)15100450
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ8X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-08
Device Lot Number15100450
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown